# SDR FDEA201004121162

- Difficulty date: April 12, 2010
- Submitted: May 13, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SPOOLS - NR 5 SPOOL LOCATION HAS CRACK INDICATIONS AT A, C & D LOCATIONS.   REAMED HOLES "A", "C" AND "D" TO 0.520" IAW SRM 53-50-00, FIG 17, VOL I.    FABRICATED AND INSTALLED BUSHINGS IN HOLES "A", "C" AND "D" IAW SRM 53-50-00,   FIG 17, VOL I.  R & R SPOOL BACK UP FITTING PN AFA 7132-1 IAW SRM 51-31-01, VOL II.
